Number of the records: 1  

A generalization of probability theory on MV-algebras to IF-events

  1. SYS0102557
    LBL
      
    00765^^^^^2200229^^^450
    005
      
    20250203123715.8
    014
      
    $a 000278042700007 $2 CCC
    014
      
    $a 000278042700007 $2 WOS CC. SCIE
    014
      
    $a 2-s2.0-77950368886 $2 SCOPUS
    017
    70
    $a 10.1016/j.fss.2009.11.009 $2 DOI
    100
      
    $a 20101021d2010 m y slo 03 ba
    101
    0-
    $a eng
    102
      
    $a NL
    200
    1-
    $a A generalization of probability theory on MV-algebras to IF-events $f Magdaléna Renčová
    463
    -1
    $1 001 umb_un_cat*0310162 $1 011 $a 0165-0114 $1 011 $a 1872-6801 $1 200 1 $a Fuzzy Sets and Systems $v Vol. 161, no. 12 (2010), pp. 1726-1739 $1 210 $a Amsterdam $c Elsevier B.V. $d 2010
    606
    0-
    $3 umb_un_auth*0177270 $a probability on IFS
    606
    0-
    $3 umb_un_auth*0177271 $a observable on IFS
    606
    0-
    $3 umb_un_auth*0177272 $a existence of a joint observable on IFS
    606
    0-
    $3 umb_un_auth*0117475 $a central limit theorem
    606
    0-
    $3 umb_un_auth*0177273 $a laws of large numbers
    615
      
    $n 51 $a Matematika
    675
      
    $a 51
    700
    -1
    $3 umb_un_auth*0098953 $a Renčová $b Magdaléna $f 1975- $p UMBFP10 $9 100 $4 070 $T Katedra matematiky
    801
      
    $a SK $b BB301 $g AACR2 $9 unimarc sk
    T85
      
    $x existuji fulltexy
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.